# SDR CALA0400246

- Difficulty date: March 13, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 14,849 hours, 5,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN DENTED IN CENTER FORWARD SECTION.  REPAIRED IAW ECRA 5231-01050.
